RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 4, Pages 597–608 (Mi izv3456)  

Elementarer Beweis des Satzes von Minkowski und anderer Sätze über konvexe Polyeder

A. Alexandrow


Full text: PDF file (1246 kB)

Bibliographic databases:
Received: 28.04.1937

Citation: A. Alexandrow, “Elementarer Beweis des Satzes von Minkowski und anderer Sätze über konvexe Polyeder”, Izv. Akad. Nauk SSSR Ser. Mat., 1:4 (1937), 597–608

Citation in format AMSBIB
\Bibitem{Ale37}
\by A.~Alexandrow
\paper Elementarer Beweis des Satzes von Minkowski und anderer S\"atze \"uber konvexe Polyeder
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 4
\pages 597--608
\mathnet{http://mi.mathnet.ru/izv3456}
\zmath{https://zbmath.org/?q=an:63.1234.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3456
  • http://mi.mathnet.ru/eng/izv/v1/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:845
    Full text:395
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019